Review: could Bipolar disorder cause Shoplifting?
Summary: Shoplifting could be caused by Bipolar disorder, especially for people who are female, 30-39 old, also have Pain, and take Saphris.
We study 36,561 people who have Bipolar disorder from FDA and social media. Among them, 5 have Shoplifting. Find out below who they are, other conditions they have and drugs they take.
On Apr, 11, 2014: 36,557 people who have bipolar disorder are studied. Among them, 5 (0.01%) have Shoplifting. They amount to 1.25% of all the 401 people who have Shoplifting on eHealthMe.
Gender of people who have bipolar disorder and experienced Shoplifting * :
Age of people who have bipolar disorder and experienced Shoplifting * :
Severity of the symptom * :
|least||moderate||severe||most severe |
Top co-existing conditions for these people * :
- Pain (1 people, 20.00%)
- Sleep disorder therapy (1 people, 20.00%)
Most common drugs used by these people * :
- Saphris (2 people, 40.00%)
- Invega (1 people, 20.00%)
- Motrin (1 people, 20.00%)
- Melatonin (1 people, 20.00%)
- Paxil (1 people, 20.00%)
- Neurontin (1 people, 20.00%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Related topic: Bipolar disorder, Shoplifting
You can also:
Common treatments for Bipolar Disorder and their efficacy:
Could your drug cause it?
Comments from related studies:
From this study (15 hours ago):
itching all day long, but worse at night, seems to accompany anxiety attacks
From this study (1 day ago):
After doubling my Depakote dose, my abdomen is swollen and I am so dizzy and hallucinating so badly I can barely read. My nausea and pain are so severe, very effective drugs at doses that are a significant amount to my system are barely helping. Due to the weather and thus swelling of my previous Chiai Malformation Decompression Brain Surgery site, I have significant and debilitating headache pain and other Chiari symptoms are much worse than usual.
From this study (3 days ago):
There are a few more drugs I'm taking but as of last 3 months I am really suffering my quality of life is low and I do not know what to do
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.